Hi, i asked earlier bc i was concered on some random bleeding i got after i had taken 5 BC pills and stopped. Let me re explain. I had my period, then on dec 20th i had (about 4-5) days after, my boyfriend and i were fooling around. He entered me once, i asked to stop what we were doing bc we didnt have protection and i didnt start my BC right awat in those four days. The day after that happend i took BC for 5 days. And stopped. I realised i didnt want them. And i was choosing to stop sexual activity after. But a week and a half or so later i noticed this discharge that was clear and it had some blood mixed with it. It went from bright blood and slowly went to dark when it ended. It went on for 5 days. Each day i took a preg. ALL negative. About three days later i took another. Negative. Im a little bloated but it has supressed. And usually i get it more when i eat. But thats about it. My boobs were not really tender at all. They started ro be, but barley and it has gone away. Nothing serious. I dont have sickness. But im very concerned on if i could be pregnant or it was just the BC. im not sure. On the 9th it will be 20 days after sexual contact. Thatll be a thursday. Ill take another test that saturday on the 12. if it comes out negative. Can i be assured it was just the BC?
They say You have to test one week after your missed period which would be about 3 weeks after ovulation or intercourse if you have a 28 day cycle. So the 12th would be over 3 weeks. So I would say if you get a negative on the 12th you are not pregnant. From what you described it sounds like you had abnormal bleeding from starting and stopping BC.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2014 • 1 answer
Posted 3 Oct 2014 • 1 answer
I haven't gotteny period since December after taking a morning after pill and I'm not pregnant. Help
Posted 31 Jan 2015 • 1 answer
Posted 31 Jul 2015 • 1 answer
Posted 28 Nov 2015 • 1 answer